Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Recurrent rash behind ear, yellow discharge, itching, tried ointments, no relief. What could this be?

Hi - I have sore/ rash (not really sure what to call it) behind my right ear. It s like there s a split where the back of my ear meets my head and it oozes yellow discharge, which causes that spot to itch & scab over. I ve been battling this for about a month or so now. I try peroxide & triple antibiotic ointment & hydrocortisone cream. It always gets ALMOST completely better but then starts oozing again. I have an appointment set up with my dermatologist next week, but was just curious if you had any insight as to what the problem could be. Thanks you!!!
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.i think it is intertrigo.use of hydrocortisone increases the infection .oox.zing indicates it is bacterial intertrigo.use antibiotic and saline compressors over the lesion and application of t-bact ointment over the lesion cures it
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor